MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET XL 360 SOFT 3MM X 9CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET XL 360 SOFT 3MM X 9CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Model Number M0036123090
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/28/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The subject device is not available to the manufacturer.
 
Event or Problem Description
It was reported that the subject coil was prematurely detached while being advanced inside the micro catheter during procedure.The physician used micro catheter and guide wire to place the subject coil and completed the procedure successfully.There were no reported clinical consequences to the patient.
 
Additional Manufacturer Narrative
Due to the automated mes system there are controls in the manufacturing process to ensure the product met specifications upon release.The subject device was not returned.Therefore, visual and functional analysis were not performed.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.In the case of this complaint, it is most likely that the device encountered difficulties while inserting into microcatheter and hence prematurely detached, due to intermittent flush maintained during the procedure, as per dfu maintaining continuous flush throughout the procedure is a critical requirement as lack of it can lead to friction or other related difficulties, such as reported "main coil prematurely detached/separated during use".An assignable cause of ¿user error¿ will be assigned to reported "main coil prematurely detached/separated during use", as the investigation confirmed that there was an act or omission of an act that resulted in a different medical device response than intended by the manufacturer and/or expected by the user.
 
Event or Problem Description

Brand Name
TARGET XL 360 SOFT 3MM X 9CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
IE  NA
MDR Report Key9868075
Report Number3008881809-2020-00074
Device Sequence Number561065
Product Code HCG
UDI-Device Identifier07613327128284
UDI-Public07613327128284
Combination Product (Y/N)N
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/04/2021
Device Model NumberM0036123090
Device Catalogue NumberM0036123090
Device Lot Number20363422
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/03/2020
Supplement Date Received by Manufacturer03/30/2020
Initial Report FDA Received Date03/23/2020
Supplement Report FDA Received Date03/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BREAKTHROUGH¿ MICROCATHETER (BOSTON SCIENTIFIC); MEISTER 16 GUIDEWIRE(ASAHI)